# SDR C8GA20090049

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RT WING OUTBOARD AFT FLAP LEADING EDGE IS CRACKED AT THE 2ND TRACK. STOP DRILLED CRACK, PERFORMED HFEC INSP, NO CRACKS WERE NOTED.  FABRICATED DOUBLER FROM 2024 T3 .050 INCH DIM 5.75 INCH BY 4 INCH INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
